# SDR CALA2022110903087

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 97,094 hours, 17,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 3182
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AFTER EMERGENCY LIGHT POWER PACK CAN NOT BE CHARGED UP.   PERFORMED T/S AS PER FIM 33-51 TASK 8 OPERATION TEST AND RESULT NORMAL AS PER AMM 33-51-00-710-801 REV 6 REV96. REPLACED DOOR 1L AFT BATTERY PACK AS PER AMM 33-51-06-9 96. 6-802 REV96. REPLACED THE POWER SUPPLY AT DOOR 1L AFTER POSTION AS PER AMM 33-51-06-960-803 REV96. PERFROMED EMERGENCY LIGHTS
